# SDR SWIA201231049

- Difficulty date: June 20, 2012
- Submitted: June 22, 2012
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 24,975 hours, 21,009 cycles
- System (JASC): 5240 · Service Doors
- Part: Linkage
- Condition: Lack Of Lube
- Location: Service Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR IS DIFFICULT TO OPEN.  (FLT 6499)  CLEANED DEBRIS FROM SERVICE DOOR AREA AND LUBRICATED THE SERVICE DOOR HANDLE LINKAGE.
